ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Finsler manifolds with a special class of g-natural metrics

Peyghan, E. and Tayebi, A. (2014) Finsler manifolds with a special class of g-natural metrics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 109-121. ISSN 00002-3043

[img]
Preview
PDF
Download (1910Kb) | Preview

    Abstract

    In this paper we first study the horizontal and vertical distributions of a class of g-natural metrics on the tangent bundle of Finsler manifolds.

    Item Type: Article
    Uncontrolled Keywords: horizontal and vertical distributions: Finsler manifolds: g-natural metrics: symmetric space
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Feb 2015 10:52
    Last Modified: 20 Feb 2015 10:52
    URI: http://mathematics.asj-oa.am/id/eprint/2427

    Actions (login required)

    View Item